Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Painful Period While on BC

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Painful Period While on BC

    I'm taking Alesse 28 day pack and I got my first period while on the pill on Friday. (five days ago) Normally (before I ever took BC) my periods lasted about five to six days and by now (fifth day), the amount of blood would start to decrease as my period finishes off for the month. Also, I would only ever have period pain on the first day which was pretty bad and then sometimes it carried out onto the second but not as bad. This time, I didn't even feel it when I got my period and there was no pain at all. However, on the fourth day (yesterday) I started to get pain and it continued into today. This is different than usual and also as I said by now there would be less blood but there actually is a good amount and it does not seem like it would be ending today or tomorrow.....Is this supposed to happen?

  • When I was on the pill, my periods lasted longer (from 5 days to 7-9 days), but the pain wasn't as bad. Sometimes it just takes your body a while to get adjusted to the hormones. It can take up to 3 months in order to know exactly how your body will react to the pill.

    Comment


    • Thanks!

      Comment

      or

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Activity On Our Forums

      Collapse

      Latest Topics On Our Forums

      Collapse

      Working...
      X